# SDR 2001F00393

- Difficulty date: June 3, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT BS 259 BETWEEN STRINGER 6L AND 7L HAS WHITE POWER AROUND DOUBLER EDGE.  INSTALLED DOUBLER REPAIR IAW B727 SB 727-53-0084 AND DRAWING NR 69-62161 AT BS 259 BTW STRINGER 6L AND 7L BTW STRINGER 6L AND 7L.  (M)
